Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Note on linear difference equations


Authors: W. A. Harris Jr. and Y. Sibuya
Journal: Bull. Amer. Math. Soc. 70 (1964), 123-127
MathSciNet review: 0157140
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1964-11047-8
PII: S 0002-9904(1964)11047-8